Groups with cyclic Sylow subgroups and finiteness conditions for certain complexes.
Commentarii mathematici Helvetici, Tome 52 (1977), pp. 373-392
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1977__52_139700,
author = {G. Mislin},
title = {Groups with cyclic {Sylow} subgroups and finiteness conditions for certain complexes.},
journal = {Commentarii mathematici Helvetici},
pages = {373--392},
year = {1977},
volume = {52},
zbl = {0357.55026},
url = {http://geodesic.mathdoc.fr/item/CMH_1977__52_139700/}
}
G. Mislin. Groups with cyclic Sylow subgroups and finiteness conditions for certain complexes.. Commentarii mathematici Helvetici, Tome 52 (1977), pp. 373-392. http://geodesic.mathdoc.fr/item/CMH_1977__52_139700/